Access count of this item: 107

Files in This Item:
File Description SizeFormat 
0740-18.pdf2.15 MBAdobe PDFView/Open
Title: Normal Forms of the Bifurcation Equations in the Problem of Capillary-Gravity Waves(Mathematical Aspects on Nonlinear Waves in Fluids)
Authors: OKAMOTO, HISASHI
SHOJI, MAYUMI
Keywords: capillary-gravity wave
bifurcation from double eigenvalue with O(2)-symmetry
Issue Date: Jan-1991
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 740
Start page: 208
End page: 242
URI: http://hdl.handle.net/2433/102096
Appears in Collections:Mathematical Aspects on Nonlinear Waves in Fluids

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.